# SDR IXXA060589S

- Difficulty date: September 10, 2003
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 86,832 hours, 34,908 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Worn
- Location: Zone 500
- Part time: 86,832 hours, 34,908 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND LEFT OUTBOARD FLAP VANE MOUNT TRACK WORN AT HINGE NUMBER FIVE.  REMOVED DAMAGED TRACK.  FABRICATED REPAIR PARTS, LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, AND INSTALLED REPAIR PARTS. IAW DC8 SRM 51-3-2, 57-50-2, AND 51-1-8.
